The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

김미경
이름 김미경 영어이름 Kim, Mee-Kyoung
이메일 mailmkkim@skku.edu 소속기관 성균관대학교 자연과학대학 수학과
home Integrally closed ideals in regular local rings of dimension two J. Pure Appl. Algebra (2012), Vol 216, Pages 1-11
home The Cohen-Macaulay and Gorenstein properties of rings associated to filtrations Comm. Algebra (2011), Vol 39, Pages 3547-3580
home Depths of the Rees algebras and the associated graded rings Bull. Korean Math. Soc. (1994), Vol 31, Pages 201–214
home On certain graded rings with minimal multiplicity Commun. Korean Math. Soc. (1996), Vol 11, Pages 887–893
home Product of distinct simple integrally closed ideals in $2$-dimensional regular local rings Proc. Amer. Math. Soc. (1997), Vol 125, Pages 315–321
home Factorization of an integrally closed ideal in two-dimensional regular local rings Proc. Amer. Math. Soc. (1997), Vol 125, Pages 3509–3513
home On the Cohen-Macaulayness of the associated graded ring of an equimultiple ideal Bull. Korean Math. Soc. (1997), Vol 34, Pages 35–42
home Note on birational extensions in $D$-dimension Missouri J. Math. Sci. (1998), Vol 10, Pages 153–158
home Square roots of hyponormal operators Glasg. Math. J. (1999), Vol 41, Pages 463–470
home Algebraic extensions of semi-hyponormal operators Integral Equations Operator Theory (2000), Vol 37, Pages 449–456
home Good ideals in Gorenstein local rings obtained by idealization Proc. Amer. Math. Soc. (2002), Vol 130, Pages 337–344
home Equimultiple good ideals with height 1 J. Korean Math. Soc. (2002), Vol 39, Pages 127–135
home Note on good ideals in Gorenstein local rings Bull. Korean Math. Soc. (2002), Vol 39, Pages 479–484
home Equimultiple good ideals J. Math. Kyoto Univ. (2002), Vol 42, Pages 21–32
home The dimension of the fiber cone Bull. Korean Math. Soc. (2002), Vol 39, Pages 715–722
home Properties of the fiber cone of ideals in local rings Comm. Algebra (2003), Vol 31, Pages 3529–3546
home The Gorenstein and complete intersection properties of associated graded rings J. Pure Appl. Algebra (2005), Vol 201, Pages 264–283
home Some connections between an operator and its Aluthge transform Glasg. Math. J. (2005), Vol 47, Pages 167–175
home The leading ideal of a complete intersection of height two J. Algebra (2006), Vol 298, Pages 238–247
home The leading ideal of a complete intersection of height two. II J. Algebra (2007), Vol 312, Pages 709–732
home The leading ideal of a complete intersection of height two in a 2-dimensional regular local ring Comm. Algebra (2008), Vol 36, Pages 1901–1910
home The leading ideal of a complete intersection of height two, Part III Comm. Algebra (2012), Vol 40, Pages 2523-2539
home Complete ideals and multiplicities in two-dimensional regular local rings. J. Algebra (2013), Vol 377, Pages 250–268
home Integrally closed ideals and Rees valuation. Comm. Algebra (2012), Vol 40, Pages 3397–3413
home Finitely supported $ast$-simple complete ideals in a regular local ring. J. Algebra (2014), Vol 401, Pages 76-106
home The Rees valuations of complete ideals in a regular local ring. Comm. Algebra (2015), Vol 43, Pages 3249-3274